Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 585709, 16 pages
http://dx.doi.org/10.1155/2013/585709
Research Article

Global Robust Exponential Dissipativity for Interval Recurrent Neural Networks with Infinity Distributed Delays

Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 29 January 2013; Accepted 19 May 2013

Academic Editor: Chengming Huang

Copyright © 2013 Xiaohong Wang and Huan Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohong Wang and Huan Qi, “Global Robust Exponential Dissipativity for Interval Recurrent Neural Networks with Infinity Distributed Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 585709, 16 pages, 2013. https://doi.org/10.1155/2013/585709.